# SDR 2003F00039

- Difficulty date: November 4, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N11FQ
- Make and model: Doug MD-88
- Aircraft serial: 49759
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290501
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 8000 FEET, THE CAPTAINS WINDSHIELD OUTER PANE CRACKED.  AIR RETURN CLE FOR REPLACEMENT OF WINDSHIELD.  REMOVED AND REPLACED THE CAPTAINS WINDSHIELD IAW MM 56-10-02, ALSO REMOVED AND REPLACED CAPTAINS WINDSHIELD TEMPERATURE CONTROLLER DUE OT WINDSHIELD CHANGE IAW MM 30-41-01, OPERATIONAL CHECK GOOD.  (M)
